# SDR ASOA20111204006

- Difficulty date: December 4, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 23,306 hours, 12,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BA50933901
- Part serial: 01352
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX,  FOUND THE EMERGENCY EXIT LIGHTS ON MAIN CABIN DOOR, COCKPIT CEILING AND STEP, AND GALLEY EXIT SIGN WOULD NOT ILLUMINATE.  MX R & R NR 1 EMERGENCY LIGHT POWER SUPPLY AND BATTERY ALONG WITH NR 2 EMERGENCY LIGHT BATTERY IAW AMM 33-50-04 WITH OPS CHECKS SUCCESSFUL. ACFT WAS APPROVED FOR RETURN TO SERVICE.
